I had my first depo injection 5 weeks ago and

Patient

Q: I had my first depo injection 5 weeks ago and been bleeding ever since!!!! Was first just spotting but now it's heavier and I have pains and blood clots I need it sorted do i need to go see someone? To stop the bleeding? Maybe bring my next injection forward? Please help haven't a clue how it works

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Menstrual irregularities can be seen with depo shot.
If you didn't rule out the possibility of pregnancy before starting the depo, please go for urine pregnancy test once to rule out the possibility.
If the test gives a negative result, better to consult your doctor and take antifibrinolytic drugs or additional dose of hormones to control the bleeding.
After bleeding controls you can continue with your depo shot till the completion of its period.
After that you can go for a new shot.

Take care.

Related Q&A

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

Q: Should I have an X-ray at the dentist? 4 yrs ago I had a massive heart attack 3 yrs ago a pulmonary embolism so conse...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews